72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Chemo effects

7 REPLIES 7
hopefulholly
Member

Re: Chemo effects

Hi, I too had very red and hot face, looked like sunburn. Onc said it was a side effect of the steroids, dexamethasone, so reduced the dose by half for my 2nd chemo and gave additional anti-emetic, Emend to top up. I still had slightly red face but nowhere near as bad as before. Good luck with your treatment.

NewportR
Member

Re: Chemo effects

That's a great positive attitiude Annapanda 🙂

NewportR
Member

Re: Chemo effects

Hi Miarose yes headache for three days then wind and upset tummy pretty much a   feature for the first 7-8 days after chemo for me too.Seems like the red face is a common feature also so have stopped worrryng about that[theres enough else to worrry about !] I really hope you dont find the treatment too bad Miarose.Ive now had my last FEC and am movng on to the T cmponent next time but in the meantime I intend to have as normal a time as possible.Sending positive thoughts your way:-)

Miarose
Member

Re: Chemo effects

I too am triple neg with a 27mm Tumour with no lymph nodes involved having just had first chemo last week. Also having terrible headaches and and daughter keeps asking me why my face is red. Thinks is probably quite normal. My problem has been major wind and upset tummy. Hope things get better for you New
Annapanda
Member

Re: Chemo effects

Hi I.. Yes ring your unit and see what they say , I was told the injections shouldn't have side effects,, I've had the worse cough n cold but no temp , hopefully you will feel "normal" soon as I'm not sure what normal is after only one cycle .. I'm bk on Monday for my second, but we are all doing great and fighting xxx
NewportR
Member

Re: Chemo effects

Thanks JETS.Reading people's comments on here just makes one realise how individual our responses are. Thankfully the redness and puffiness went down next day. Was relieved as was 120 miles from home!!Picking up a bit now just got the constipation and horrible taste in mouth to contend with!!!
JETS
Member

Re: Chemo effects

Hi - Noticed you hadnt had a reply and just wanted to say finished chemo start of July and had 'chemo face' - bright red about third day post chemo xxx  However, do ring the unit if you are worried about anything - I reckon I had most side effects going and was definitely not a marathon runner during chemo (first three cycles only one good day then they reduced my dose)  xx  I took paracetomol for headaches (just checked temp before etc) - also had white cell injections.   hang in there !!! 

 

NewportR
Member

Chemo effects

I'm new to this forum and have had third chemo of six two days ago.(FecT)I had 25 mm tumour one breast, no lymph involvement, triple negative.Will be having lumpectomy and radiotherapy too.its been tolerable apart from one or two alarming things .I've been lucky not to be too nauseous and no vomiting and on both previous cycles most side effects clear after 7-8 days.Have had bad headaches 2-3 days after each treatment especially round face and ears front if head settling in sinuses .Last night my face became read and patchy and a bit puffed up too.I am having steroids for 4 days after chemo and self injecting something to boost white blood cells so I guess the reaction could be to any of those things but I wondered if others had experienced this. Temperature normal by the way so not thinking need to rush off to A and E.